# SDR WX0A2023080731811

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 51,341 hours, 34,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 830880
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY FAILED EPSU CAP TEST / REMOVED THE FWD EPSU BATTERY (FIN 10WL) REF. AMM Â 33-51-38-000-002-A & INSTALLED A SERVICEABLE BATTERY REF. AMM Â 33-51-38-400-002-A, OP'S TEST GOOD AT THIS TIME"
